Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 155, NWS Springfield, MO

April 22, 2008Barry County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 22, 2008, 3:29 PM CDT for Barry County, Missouri. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2008, 3:29 PM CDT (20:29 UTC)
Expired
Apr 22, 2008, 4:30 PM CDT
In force
61 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Barry County, MO

The radar

The Springfield radar (KSGF), 62 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 3:39 PM CDTHAIL 0.883 S Wheaton, MO
Apr 22, 3:48 PM CDTHAIL 12 Se Wheaton, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 2:06 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.5 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 374 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2654 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
374 m²/s²
0-3 km storm-relative helicity
353 m²/s²
Significant tornado parameter
0.0
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 222029
SVRSGF
MOC009-222130-
/O.NEW.KSGF.SV.W.0155.080422T2029Z-080422T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
329 PM CDT TUE APR 22 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BARRY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 430 PM CDT.

* AT 327 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR WHEATON...OR 11 MILES NORTHWEST OF
  CASSVILLE...MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF
  PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF
  60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PURDY AND 9 MILES NORTH OF CASSVILLE BY 345 PM CDT.

THE TOWNS OF BUTTERFIELD...MCDOWELL...PLEASANT RIDGE...JENKINS...
MADRY AND WHEELERVILLE ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3686 9407 3692 9363 3683 9363 3682 9359
      3662 9359 3660 9408
TIME...MOT...LOC 2029Z 249DEG 17KT 3677 9401

$$

ANGLE
1 follow-up statement
000 
WWUS53 KSGF 222047
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
346 PM CDT TUE APR 22 2008

MOC009-222130-
/O.CON.KSGF.SV.W.0155.000000T0000Z-080422T2130Z/
BARRY MO-
346 PM CDT TUE APR 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHERN BARRY COUNTY...

AT 342 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM NEAR RIDGLEY...OR 8 MILES NORTHWEST OF CASSVILLE...
MOVING EAST AT 17 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF DOLLAR
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CASSVILLE BY 405 PM CDT.

THE TOWNS OF BUTTERFIELD AND JENKINS ARE IN THE PATH OF THIS SEVERE
THUNDERSTORM.

AT 339 PM NICKEL SIZE HAIL WAS REPORTED WITH THIS STORM 3 MILES
SOUTH OF WHEATON.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHWEST MISSOURI.

LAT...LON 3686 9407 3692 9363 3683 9363 3682 9359
      3662 9359 3660 9408
TIME...MOT...LOC 2046Z 276DEG 15KT 3674 9396

$$

ANGLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 2:47 PM CDT, 42 minutes earlier.

Area forecast discussion, Apr 22, 2:47 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
247 PM CDT TUE APR 22 2008

.DISCUSSION...

CURRENTLY...A WEAK COLD FRONT CONTINUES TO MOVE INTO THE HIGHWAY 65
CORRIDOR WITH A MYRIAD OF SUBTLE OUTFLOW BOUNDARIES LEFT OVER FROM
THIS MORNINGS ACTIVITY ACROSS SOUTHWEST AND SOUTHERN MISSOURI.
HEATING HAS ALLOWED INSTABILITY TO RECOVER ACROSS FAR SOUTHWESTERN
MISSOURI THIS AFTERNOON...WITH MLCAPE VALUES OF AROUND 2500 J/KG
OBSERVED ACROSS FAR SOUTHWESTERN MISSOURI. WHILE WINDS ALOFT ARE
RATHER WEAK...THE LEFT OVER BOUNDARIES SHOULD SERVE AS SUFFICIENT
SUPPORT FOR SCATTERED THUNDERSTORM DEVELOP THROUGH THE EARLY
EVENING HOURS SOUTH OF A LINE FROM JOPLIN TO SPRINGFIELD. THIS
ENVIRONMENT IS CONDUCIVE TO A RISK OF PULSE SEVERE STORMS WITH
HAIL AND LOCALLY DAMAGING WINDS POSSIBLE.

TONIGHT...ANY LINGERING SCT TSRA WILL DIMINISH SHORTLY AFTER
SUNSET. MILD AND HUMID CONDITIONS WILL CONTINUE WITH HAZY/LIGHT
FOG POSSIBLE. NAM INDICATES SOME SEMBLANCE OF WEAK ISENTROPIC LIFT
DEVELOPING OVER E KS/W CEN MO TOWARDS SUNRISE AND HAVE INCLUDED
SLIGHT CHC POPS IN RESPONSE.

WEDNESDAY THROUGH FRIDAY...UNSETTLED WEATHER WILL CONTINUE AS A
FEW UPPER DISTURBANCES SLIDE THROUGH THE FLOW ALOFT. SEASONABLY
WARM CONDITIONS WILL CONTINUE...WITH HIGHS WELL INTO THE 70S AND
EVEN THE LOWER 80S IN SPOTS. LOWS WILL REMAIN ABOVE AVERAGE AS
WELL...IN THE 50S AND 60S. MOISTURE WILL BE PLENTIFUL AS PWS RISE
BACK INTO THE 1.25 TO 1.5 INCH RANGE. THE FORECAST IS A LITTLE
MORE PESSIMISTIC THAN PREFERRED...WITH DECENT CHANCES FOR RAIN
EACH PERIOD...HOWEVER THERE WILL BE SOME DRY TIME. MODELS HAVE
BEEN HONING IN ON LATE WED NIGHT/THUR MORNING AND FRIDAY AS THE
BETTER PERIODS FOR ORGANIZED RAINFALL AND HAVE INCREASED POPS
ACCORDINGLY. GIVEN MOISTURE AND SHEAR PROFILES...STRONG TO SEVERE
STORMS REMAIN PLAUSIBLE FOR LATE WED NIGHT/THUR...HOWEVER THE
TIMING OF THE SYSTEM IS LESS THAN IDEAL CLIMATOLOGY WISE. WILL
NEED TO CONTINUE TO MONITOR THE POTENTIAL FOR SEVERE STORMS EARLY
THURSDAY.

IN THE LONG TERM...SATURDAY THROUGH TUESDAY...00Z SUITE OF MODELS
CONTINUED TO EXHIBIT RATHER STAUNCH DIFFERENCES IN THE UPPER LEVEL
PATTERN EARLY NEXT WEEK. THE 12Z SUITE OF MODELS HAS GIVEN A TREND
TOWARD A MORE CONSISTENT SOLUTION...WITH AN ANOMALOUSLY DEEP
TROUGH DEVELOPING OVER THE MIDDLE OF THE NATION. THERE IS STILL
SOME UNCERTAINTY IN JUST HOW WE GET TO THIS TROUGH...BUT
CONFIDENCE IS INCREASING A BIT THAT WE WILL EXPERIENCE WELL BELOW
AVERAGE TEMPERATURES EARLY NEXT WEEK.

ONE OF THE BIGGER QUESTIONS LEFT TO BE ANSWERED AT THIS POINT IS
WHAT KIND OF SYSTEM WILL MOVE THROUGH THE AREA ON SUNDAY...
DELIVERING THIS COOLER AIRMASS. THE GFS REMAINS A BIT MORE BULLISH
WITH DEVELOPING A MORE ROBUST AREA OF SFC LOW PRESSURE THAT SWEEPS
THROUGH THE REGION DURING THE DAY. THE ECMWF IS A BIT MORE
RESERVED WITH A REINFORCING COLD FRONT MOVING IN FROM THE
NORTHWEST. ENSEMBLE MEAN SOLUTIONS SIDE WITH THE ECMWF AND WILL
ONCE AGAIN LEAN ON THIS SOLUTION.

HAVE INTRODUCED LOW END CHANCE POPS FOR SUNDAY...WITH LINGERING
SLIGHT CHC POPS INTO MONDAY NIGHT ASSOCIATED WITH THE DEPARTING
UPPER LOW. HAVE CUT TEMPS QUITE A BIT FROM PREVIOUS RUNS...ABOUT
10 TO 15F BELOW SEASONAL AVERAGES. IF A TROUGH WITH THE INTENSITY
OF THE ECMWF COMES TO FRUITION...WILL NEED TO CUT THESE TEMPS
FURTHER TO ABOUT 20F BELOW AVERAGE.

GAGAN

&&

.AVIATION...

OCCASIONAL MVFR CIGS WILL BE OBSERVED AT BOTH TAF SITES AS
SCATTERED SHRA/TSRA DEVELOP JUST TO THE SOUTH OF BOTH AERODROMES.
LIGHT FOG AND CIG REDUCTIONS ARE ONCE AGAIN POSSIBLE TONIGHT AS
LOW LEVELS REMAIN MOIST.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 22, 3:14 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
314 PM CDT TUE APR 22 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
314 PM CDT TUE APR 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

 ISOLATED THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF
 QUARTERS AND WIND GUSTS TO 60 MPH.

  AREAS AFFECTED AND TIMING:

 PORTIONS OF SOUTHERN MISSOURI...MAINLY ALONG AND SOUTH OF A LINE
 FROM JOPLIN...TO SPRINGFIELD...TO ROUND SPRING IN SHANNON COUNTY.

  DISCUSSION:

 REDEVELOPMENT OF SCATTERED STRONG THUNDERSTORMS WILL CONTINUE
 THIS AFTERNOON AHEAD OF A WEAK COLD FRONT MOVING THROUGH THE
 MISSOURI OZARKS. DAYTIME HEATING WILL YIELD AN UNSTABLE AIRMASS
 THIS AFTERNOON AND ISOLATED THUNDERSTORMS WILL DEVELOP ALONG THE
 COLD FRONT...AND NEAR ANY BOUNDARIES LEFT OVER FROM RAINFALL THIS
 MORNING. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...WITH HAIL
 TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH THE PRIMARY
 HAZARDS. THUNDERSTORMS WILL BEGIN TO DISSIPATE AROUND SUNSET.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

 SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM
 WEDNESDAY NIGHT THROUGH FRIDAY. SOME OF THESE STORMS MAY BECOME
 STRONG TO SEVERE WITH LOCALLY HEAVY RAINFALL.

 THERE IS AN ADDITIONAL CHANCE FOR THUNDERSTORMS SUNDAY AS A COLD
 FRONT MOVES THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE EARLY EVENING HOURS
 ALONG AND SOUTH OF A LINE FROM JOPLIN...TO SPRINGFIELD...TO ROUND
 SPRING IN SHANNON COUNTY.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Apr 22, 10:53 AM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1053 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     HAIL             GALENA                  36.81N 93.47W
04/22/2008  E0.75 INCH       STONE              MO   LAW ENFORCEMENT

&&

HATCH
Special weather statement, Apr 22, 11:42 AM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1142 AM CDT TUE APR 22 2008

MOZ104-105-221715-
TANEY MO-OZARK MO-
1142 AM CDT TUE APR 22 2008

...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN TANEY AND SOUTHWESTERN
OZARK COUNTIES UNTIL 1215 PM CDT...

AT 1138 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES EAST OF
TANEYVILLE TO DIAMOND CITY...OR ALONG A LINE EXTENDING FROM 16 MILES
EAST OF FORSYTH TO 18 MILES SOUTHEAST OF FORSYTH...MOVING EAST AT 30
MPH.

THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
TANEY AND SOUTHWESTERN OZARK COUNTIES...INCLUDING THE TOWNS OF LONG
RUN...THEODOSIA...SUNDOWN...PONTIAC AND ISABELLA.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

ANGLE
Local storm report, Apr 22, 12:33 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1233 PM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 AM     HAIL             2 NW CABOOL             37.14N 92.13W
04/22/2008  E0.75 INCH       TEXAS              MO   PUBLIC

&&

HATCH
Local storm report, Apr 22, 1:04 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
104 PM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     HAIL             LICKING                 37.50N 91.86W
04/22/2008  E0.75 INCH       TEXAS              MO   LAW ENFORCEMENT

            DIME SIZE HAIL REPORTED IN LICKING

0800 AM     FLASH FLOOD      4 SW LOUISBURG          37.72N 93.19W
04/22/2008                   POLK               MO   DEPT OF HIGHWAYS

            STATE ROUTE P NEAR RIMBY, ALONG JORDAN CREEK WAS CLOSED
            DUE TO FLOODING.

0800 AM     FLASH FLOOD      6 NNE BUFFALO           37.72N 93.05W
04/22/2008                   DALLAS             MO   FIRE DEPT/RESCUE

            WATER OVER ROADWAY AT HWY 65 AND VALLEY ROAD

0800 AM     FLASH FLOOD      4 NNE BUFFALO           37.70N 93.06W
04/22/2008                   DALLAS             MO   FIRE DEPT/RESCUE

            WATER OVER ROADWAY AT HWY 73 AND ROCKET ROAD.

0807 AM     HAIL             GROVESPRING             37.40N 92.61W
04/22/2008  E0.75 INCH       WRIGHT             MO   AMATEUR RADIO

0815 AM     FLASH FLOOD      4 W LONG LANE           37.61N 92.98W
04/22/2008                   DALLAS             MO   FIRE DEPT/RESCUE

            WATER OVER THE ROADWAY AT HWY JJ AND STATE HWY 32

0830 AM     HEAVY RAIN       4 W GROVESPRING         37.40N 92.68W
04/22/2008  M1.80 INCH       WRIGHT             MO   PUBLIC

            1.8 INCHES OF RAINFALL OBSERVED IN 1/2 HOUR

0841 AM     HAIL             SUMMERSVILLE            37.18N 91.66W
04/22/2008  E0.75 INCH       SHANNON            MO   PUBLIC

0850 AM     HAIL             CABOOL                  37.12N 92.10W
04/22/2008  E1.00 INCH       TEXAS              MO   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED.

0907 AM     HAIL             5 S PINEVILLE           36.52N 94.38W
04/22/2008  E0.88 INCH       MCDONALD           MO   LAW ENFORCEMENT

            NICKEL SIZE HAIL REPORTED. TIME ESTIMATED

0930 AM     FLASH FLOOD      3 NNE BUFFALO           37.68N 93.07W
04/22/2008                   DALLAS             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY C, NORTHEAST OF BUFFALO WAS CLOSED DUE TO
            FLOODING.

0935 AM     HAIL             POWELL                  36.62N 94.18W
04/22/2008  E1.00 INCH       MCDONALD           MO   POST OFFICE

            DIME TO QUARTER SIZE HAIL REPORTED.

0956 AM     HAIL             PURDY                   36.82N 93.92W
04/22/2008  E0.75 INCH       BARRY              MO   LAW ENFORCEMENT

            PEA TO DIME SIZE HAIL REPORTED.

1010 AM     HAIL             1 SE JENKINS            36.77N 93.67W
04/22/2008  E0.75 INCH       BARRY              MO   PUBLIC

1015 AM     HAIL             CRANE                   36.91N 93.57W
04/22/2008  E0.75 INCH       STONE              MO   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED

1021 AM     HAIL             GENTRYVILLE             36.86N 92.36W
04/22/2008  E0.75 INCH       DOUGLAS            MO   PUBLIC

            DIME SIZE HAIL REPORTED.

1040 AM     HAIL             GALENA                  36.81N 93.47W
04/22/2008  E1.00 INCH       STONE              MO   PUBLIC

            1 INCH HAIL REPORTED

&&

RKARDELL
Local storm report, Apr 22, 3:01 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
301 PM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 AM     HAIL             3 NW LAMAR HEIGHTS      37.52N 94.34W
04/22/2008  E0.50 INCH       BARTON             MO   AMATEUR RADIO

0123 AM     HAIL             6 N LAMAR               37.58N 94.28W
04/22/2008  E0.75 INCH       BARTON             MO   PUBLIC

0123 AM     HAIL             3 NW LAMAR HEIGHTS      37.52N 94.34W
04/22/2008  M0.50 INCH       BARTON             MO   TRAINED SPOTTER

0250 AM     HAIL             LAMAR                   37.49N 94.28W
04/22/2008  E0.75 INCH       BARTON             MO   PUBLIC

0250 AM     HAIL             6 N LAMAR               37.58N 94.28W
04/22/2008  E0.75 INCH       BARTON             MO   PUBLIC

0430 AM     HAIL             3 WSW ALDRICH           37.53N 93.61W
04/22/2008  E0.75 INCH       POLK               MO   PUBLIC

0545 AM     HAIL             6 W EDWARDS             38.14N 93.28W
04/22/2008  E0.75 INCH       BENTON             MO   CO-OP OBSERVER

0600 AM     HAIL             WHEATLAND               37.95N 93.40W
04/22/2008  E1.00 INCH       HICKORY            MO   PUBLIC

0606 AM     HAIL             WHEATLAND               37.95N 93.40W
04/22/2008  E0.75 INCH       HICKORY            MO   LAW ENFORCEMENT

0620 AM     HAIL             2 W URBANA              37.84N 93.20W
04/22/2008  E0.88 INCH       HICKORY            MO   PUBLIC

0624 AM     HAIL             9 E PRESTON             37.94N 93.04W
04/22/2008  E0.75 INCH       CAMDEN             MO   PUBLIC

0647 AM     HEAVY RAIN       HERMITAGE               37.94N 93.32W
04/22/2008  E1.50 INCH       HICKORY            MO   PUBLIC

            PEA SIZE HAIL AND 1.50 INCHES OF RAIN FELL IN 15 MINUTES.

0656 AM     HEAVY RAIN       WINDYVILLE              37.71N 92.93W
04/22/2008  E0.75 INCH       DALLAS             MO   PUBLIC

            RAIN AND PEA SIZE HAIL FELL IN 30 MINUTES.

0700 AM     HAIL             4 W PITTSBURG           37.83N 93.37W
04/22/2008  E0.25 INCH       HICKORY            MO   PUBLIC

0701 AM     HAIL             4 N CROCKER             38.01N 92.26W
04/22/2008  E0.25 INCH       PULASKI            MO   TRAINED SPOTTER

0708 AM     HAIL             BUFFALO                 37.64N 93.09W
04/22/2008  E0.25 INCH       DALLAS             MO   CO-OP OBSERVER

0709 AM     HAIL             5 W LEBANON             37.68N 92.75W
04/22/2008  E0.75 INCH       LACLEDE            MO   TRAINED SPOTTER

0713 AM     HAIL             6 SE LEBANON            37.62N 92.59W
04/22/2008  E0.88 INCH       LACLEDE            MO   PUBLIC

0715 AM     HAIL             LYNCHBURG               37.49N 92.29W
04/22/2008  E0.88 INCH       LACLEDE            MO   AMATEUR RADIO

            50 MPH WINDS ALSO REPORTED

0725 AM     HAIL             FORT LEONARD WOOD       37.71N 92.16W
04/22/2008  E0.88 INCH       PULASKI            MO   TRAINED SPOTTER

0728 AM     HAIL             FORT LEONARD WOOD       37.71N 92.16W
04/22/2008  E1.00 INCH       PULASKI            MO   EMERGENCY MNGR

0729 AM     HAIL             3 ESE WAYNESVILLE       37.81N 92.15W
04/22/2008  E0.75 INCH       PULASKI            MO   PUBLIC

0730 AM     HAIL             BUFFALO                 37.64N 93.09W
04/22/2008  E0.88 INCH       DALLAS             MO   CO-OP OBSERVER

            NICKEL SIZE HAIL

0735 AM     HAIL             BUFFALO                 37.64N 93.09W
04/22/2008  E0.50 INCH       DALLAS             MO   FIRE DEPT/RESCUE

0740 AM     HAIL             ROBY                    37.52N 92.14W
04/22/2008  E0.25 INCH       TEXAS              MO   LAW ENFORCEMENT

            HAIL 3/8 INCHES IN DIAMETER OBSERVED.

0740 AM     HAIL             FORT LEONARD WOOD       37.71N 92.16W
04/22/2008  E0.88 INCH       PULASKI            MO   EMERGENCY MNGR

0743 AM     HAIL             7 WSW EDGAR SPRINGS     37.67N 91.98W
04/22/2008  E0.75 INCH       PHELPS             MO   TRAINED SPOTTER

0750 AM     HAIL             LICKING                 37.50N 91.86W
04/22/2008  E0.75 INCH       TEXAS              MO   LAW ENFORCEMENT

            DIME SIZE HAIL REPORTED IN LICKING

0800 AM     FLASH FLOOD      4 NNE BUFFALO           37.70N 93.06W
04/22/2008                   DALLAS             MO   FIRE DEPT/RESCUE

            WATER OVER ROADWAY AT HWY 73 AND ROCKET ROAD.

0800 AM     FLASH FLOOD      6 NNE BUFFALO           37.72N 93.05W
04/22/2008                   DALLAS             MO   FIRE DEPT/RESCUE

            WATER OVER ROADWAY AT HWY 65 AND VALLEY ROAD

0800 AM     FLASH FLOOD      4 SW LOUISBURG          37.72N 93.19W
04/22/2008                   POLK               MO   DEPT OF HIGHWAYS

            STATE ROUTE P NEAR RIMBY, ALONG JORDAN CREEK WAS CLOSED
            DUE TO FLOODING.

0807 AM     HAIL             GROVESPRING             37.40N 92.61W
04/22/2008  E0.75 INCH       WRIGHT             MO   AMATEUR RADIO

0815 AM     FLASH FLOOD      4 W LONG LANE           37.61N 92.98W
04/22/2008                   DALLAS             MO   FIRE DEPT/RESCUE

            WATER OVER THE ROADWAY AT HWY JJ AND STATE HWY 32

0830 AM     HEAVY RAIN       4 W GROVESPRING         37.40N 92.68W
04/22/2008  M1.80 INCH       WRIGHT             MO   PUBLIC

            1.8 INCHES OF RAINFALL OBSERVED IN 1/2 HOUR

0841 AM     HAIL             SUMMERSVILLE            37.18N 91.66W
04/22/2008  E0.75 INCH       SHANNON            MO   PUBLIC

0850 AM     HAIL             CABOOL                  37.12N 92.10W
04/22/2008  E1.00 INCH       TEXAS              MO   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED.

0856 AM     HAIL             2 NW CABOOL             37.14N 92.13W
04/22/2008  E0.75 INCH       TEXAS              MO   PUBLIC

0907 AM     HAIL             5 S PINEVILLE           36.52N 94.38W
04/22/2008  E0.88 INCH       MCDONALD           MO   LAW ENFORCEMENT

            NICKEL SIZE HAIL REPORTED. TIME ESTIMATED

0930 AM     FLASH FLOOD      3 NNE BUFFALO           37.68N 93.07W
04/22/2008                   DALLAS             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY C, NORTHEAST OF BUFFALO WAS CLOSED DUE TO
            FLOODING.

0935 AM     HAIL             POWELL                  36.62N 94.18W
04/22/2008  E1.00 INCH       MCDONALD           MO   POST OFFICE

            DIME TO QUARTER SIZE HAIL REPORTED.

0956 AM     HAIL             PURDY                   36.82N 93.92W
04/22/2008  E0.75 INCH       BARRY              MO   LAW ENFORCEMENT

            PEA TO DIME SIZE HAIL REPORTED.

1000 AM     HAIL             CLEVER                  37.03N 93.47W
04/22/2008  E0.75 INCH       CHRISTIAN          MO   LAW ENFORCEMENT

1010 AM     HAIL             1 SE JENKINS            36.77N 93.67W
04/22/2008  E0.75 INCH       BARRY              MO   PUBLIC

1015 AM     HAIL             CRANE                   36.91N 93.57W
04/22/2008  E0.75 INCH       STONE              MO   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED

1015 AM     HAIL             CRANE                   36.91N 93.57W
04/22/2008  E0.75 INCH       STONE              MO   LAW ENFORCEMENT

1021 AM     HAIL             GENTRYVILLE             36.86N 92.36W
04/22/2008  E0.75 INCH       DOUGLAS            MO   PUBLIC

            DIME SIZE HAIL REPORTED.

1040 AM     HAIL             GALENA                  36.81N 93.47W
04/22/2008  E1.00 INCH       STONE              MO   PUBLIC

            1 INCH HAIL REPORTED

1045 AM     HAIL             GALENA                  36.81N 93.47W
04/22/2008  E0.75 INCH       STONE              MO   LAW ENFORCEMENT

&&

RKARDELL
Local storm report, Apr 22, 3:27 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
327 PM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 AM     HAIL             BRUMLEY                 38.09N 92.49W
04/22/2008  E1.00 INCH       MILLER             MO   PUBLIC

            QUARTER SIZE HAIL REPORTED

&&

RKARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 1:37 AM CDTSevere Thunderstorm WarningSGFBarton, Vernon68 min
Apr 22, 2:49 AM CDTFlash Flood WarningSGFBarton4 hr
Apr 22, 2:55 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon37 min
Apr 22, 3:06 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade54 min
Apr 22, 4:26 AM CDTSevere Thunderstorm WarningSGFPolk40 min
Apr 22, 4:31 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair16 min
Apr 22, 5:36 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair54 min
Apr 22, 6:01 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Polk59 min
Apr 22, 6:29 AM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski42 min
Apr 22, 6:37 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Pulaski53 min
Apr 22, 7:18 AM CDTFlash Flood WarningSGFDallas, Laclede, Polk3 hr
Apr 22, 7:18 AM CDTSevere Thunderstorm WarningSGFLaclede, Texas, Wright57 min
Apr 22, 7:23 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright67 min
Apr 22, 7:28 AM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas35 min
Apr 22, 7:48 AM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas57 min
Apr 22, 7:58 AM CDTFlash Flood WarningSGFTexas, Webster, Wright3 hr
Apr 22, 8:15 AM CDTSevere Thunderstorm WarningSGFTexas, Webster, Wright60 min
Apr 22, 8:47 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Shannon, Texas49 min
Apr 22, 8:51 AM CDTAreal Flood AdvisorySGFChristian, Douglas, Howell, Oregon, Ozark, Shannon and 3 more6 hr
Apr 22, 9:07 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald53 min
Apr 22, 9:52 AM CDTSevere Thunderstorm WarningSGFBarry38 min
Apr 22, 9:59 AM CDTSevere Thunderstorm WarningSGFChristian, Stone61 min
Apr 22, 10:22 AM CDTSevere Thunderstorm WarningSGFStone, Taney39 min
Apr 22, 10:52 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Stone, Taney53 min
Apr 22, 10:58 AM CDTAreal Flood AdvisorySGFChristian, Howell, Ozark, Stone, Taney3 hr
Apr 22, 3:24 PM CDTSevere Thunderstorm WarningSGFNewton51 min
Apr 22, 3:42 PM CDTSevere Thunderstorm WarningSGFGreene53 min
Apr 22, 3:43 PM CDTSevere Thunderstorm WarningSGFLawrence47 min
Apr 22, 4:01 PM CDTSevere Thunderstorm WarningSGFChristian, Stone89 min
Apr 22, 4:12 PM CDTSevere Thunderstorm WarningSGFNewton18 min
Apr 22, 4:16 PM CDTTornado WarningSGFBarry52 min
Apr 22, 4:22 PM CDTSevere Thunderstorm WarningSGFLawrence53 min
Apr 22, 4:28 PM CDTSevere Thunderstorm WarningSGFBarry62 min
Apr 22, 4:35 PM CDTFlash Flood WarningSGFBarry6 hr
Apr 22, 4:57 PM CDTFlash Flood WarningSGFChristian, Greene, Stone6 hr
Apr 22, 5:18 PM CDTSevere Thunderstorm WarningSGFBarry26 min
Apr 22, 5:21 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence54 min
Apr 22, 5:31 PM CDTSevere Thunderstorm WarningSGFChristian, Lawrence, Stone63 min
Apr 22, 6:09 PM CDTSevere Thunderstorm WarningSGFGreene25 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.